Chinese Quarterly Journal of Mathematics ›› 2025, Vol. 40 ›› Issue (1): 20-25.doi: 10.13371/j.cnki.chin.q.j.m.2025.01.002

Previous Articles     Next Articles

A Note on a Result Due to Sauer and Schweizer

  

  1. 1. School of Mathematics and Physics, Nanjing Institute of Technology, Nanjing 211167, China; 2. School of Mathematics, Nanjing Normal University, Nanjing 210023, China
  • Received:2024-07-17 Online:2025-03-30 Published:2025-03-30
  • Contact: XU Yan E-mail:xuyan@njnu.edu.cn
  • About author:WANG Guang-sheng (1982-), male, native of Taizhou, Jiangsu, lecturer of Nanjing Institute of Technology, engages in complex analysis; LI Fei (1998-), female, native of Anqing, Anhui, PhD student of Nanjing Normal University, engages in complex analysis; XU Yan (1964-), male, native of Zhenjiang, Jiangsu, professor of Nanjing Normal University, engages in complex analysis.
  • Supported by:
    Supported by National Natural Science of China (Grant No. 11471163).

Abstract: n this paper, we obtain some normality criteria for families of meromorphic functions concering shared values, which extends the related results of Schwick, and SauerSchweizer, and can be viewed as a complement of the related results due to Pang-Zalcman, Xu-Fang.

Key words: Meromorphic function, Normal family, Shared value

CLC Number: